Alert archive / Arizona / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 27, 2010, 7:42 PM MST for La Paz County, Arizona. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2010, 7:42 PM MST (02:42 UTC)
- Expired
- Aug 27, 2010, 8:40 PM MST
- In force
- 58 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County La Paz County, AZ
The radar
The Yuma radar (KYUX), 183 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 2.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2358 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
634 WUUS55 KPSR 280242 SVRPSR AZC012-280345- /O.NEW.KPSR.SV.W.0049.100828T0242Z-100828T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 742 PM MST FRI AUG 27 2010 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA... * UNTIL 845 PM MST * AT 737 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOUSE...OR 20 MILES SOUTHEAST OF PARKER...AND MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MOTORISTS ON HIGHWAY 72 NEAR BOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS. && LAT...LON 3424 11393 3387 11361 3376 11401 3403 11421 TIME...MOT...LOC 0242Z 246DEG 15KT 3395 11401 $$ HIRSCH
2 follow-up statements
749 WWUS55 KPSR 280313 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 813 PM MST FRI AUG 27 2010 AZC012-280345- /O.CON.KPSR.SV.W.0049.000000T0000Z-100828T0345Z/ LA PAZ AZ- 813 PM MST FRI AUG 27 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MST FOR CENTRAL LA PAZ COUNTY... AT 808 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOUSE...OR 17 MILES SOUTHEAST OF PARKER...MOVING NORTHEAST AT 10 MPH. THIS STORM IS ALSO PRODUCING TORRENTIAL RAIN ALONG HIGHWAY 72. FLOODING IS LIKELY ALONG THE ROADWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. && LAT...LON 3424 11393 3387 11361 3376 11401 3403 11421 TIME...MOT...LOC 0312Z 225DEG 10KT 3399 11403 $$ HIRSCH
157 WWUS55 KPSR 280340 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 840 PM MST FRI AUG 27 2010 AZC012-280350- /O.CAN.KPSR.SV.W.0049.000000T0000Z-100828T0345Z/ LA PAZ AZ- 840 PM MST FRI AUG 27 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LA PAZ COUNTY IS CANCELLED... THE SEVERE STORM NEAR BOUSE HAS WEAKENED AND A WARNING IS NO LONGER NEEDED. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3424 11393 3387 11361 3376 11401 3403 11421 TIME...MOT...LOC 0340Z 246DEG 15KT 3405 11374 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:45 PM MST, 4 hours 57 minutes earlier.
Area forecast discussion, Aug 27, 2:45 PM MST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 245 PM MST FRI AUG 27 2010 .UPDATE...UPDATED AVIATION DISCUSSION. && .SYNOPSIS... LOW PRESSURE WILL MOVE THROUGH THE REGION ON SATURDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO MOST OF THE AREA. DRIER CONDITIONS WILL RETURN ON SUNDAY BEFORE THE CHANCE OF SHOWERS AND THUNDERSTORMS RETURNS EARLY NEXT WEEK. && .DISCUSSION... ANOTHER DAY...ANOTHER ROUND OF EARLY MORNING CONVECTION AND LINGERING AFTERNOON CLOUD COVER. TEMPERATURES ACROSS THE FORECAST AREA AS OF 1PM ARE ALL OVER THE PLACE. TEMPS WELL ON THEIR WAY TOWARD 105 ACROSS SOUTHEAST CALIFORNIA WHILE PLACES ACROSS PORTIONS OF PINAL COUNTY ARE ONLY IN THE MID 70S. ACROSS THE PHOENIX METRO AREA...MID 80S TO LOW 90S PREVAILED ACROSS MOST OF THE AREA...GENERALLY 10-15 DEGREES BELOW NORMAL FOR LATE AUGUST. CONVECTION ASSOCIATED WITH AN UPPER LEVEL LOW CONTINUES TO DEVELOP IN TWO AREAS...ONE CLUSTER OF STORMS IS MOVING AWAY FROM THE FORECAST AREA ACROSS PIMA/SOUTHEAST PINAL COUNTIES...WHILE MORE VIGOROUS CONVECTION WAS NOTED ACROSS YAVAPAI COUNTY. AS THE LOW SLOWLY MEANDERS THROUGH THE REGION...I THINK THE NORTHERN FRINGE OF THE PHOENIX METRO AREA WILL SEE SHOWERS AND THUNDERSTORMS THIS EVENING AND OVERNIGHT...BASICALLY ALONG A WICKENBURG TO GLOBE LINE. WHERE RAIN OCCURRED EARLIER TODAY /GILA BEND AND CASA GRANDE/ CHANCES SHOULD BE SUBSTANTIALLY REDUCED AS THE BOUNDARY LAYER APPEARS TO BE ENTIRELY TOO WORKED OVER FOR NEW STORMS. AS HAS BEEN THE CASE THE PAST SEVERAL NIGHTS...STORMS COULD LINGER OVERNIGHT INTO THE PRE-DAWN HOURS AND I RETAINED A 30 PERCENT CHANCE OVERNIGHT ACROSS MOST OF THE PHOENIX AREA. SATURDAY CONTINUES TO LOOK LIKE AN ACTIVE DAY AS A LARGE UPPER TROUGH WILL MOVE THROUGH CENTRAL CALIFORNIA AND INTO NORTHERN ARIZONA. VERY DRY AIR WILL MOVE THROUGH SOUTHEAST CALIFORNIA TOMORROW WITH MEAN MIXING RATIOS DROPPING BELOW 3 G/KG BY TOMORROW AFTERNOON WHILE 12+ G/KG HANGS ON FROM PHOENIX EASTWARD. STILL LOOKS LIKE STRONG TO LOCALLY SEVERE STORMS WILL BE POSSIBLE ACROSS A PORTION OF THE FORECAST AREA...AS WELL AS AREAS OF LOCALLY HEAVY RAINFALL. THE GFS AND NAM MODELS DIFFER IN THEIR RESPECTIVE SOLUTIONS HOWEVER THE GFS HAS THE SUPPORT OF THE SREF AND MAKES MORE SENSE CONCEPTUALLY. I WILL CONTINUE WITH THE MENTION OF HEAVY RAIN IN THE FORECAST FOR TOMORROW AFTERNOON BUT WILL HOLD OFF ON MENTIONING SEVERE AT THIS TIME. I THINK A LARGE PART OF HOW TOMORROW UNFOLDS WILL BE DEPENDENT UPON HOW MUCH MORNING CLOUD COVER LINGERS INTO THE AFTERNOON. DYNAMICS WITH THIS SYSTEM SHOULD BE SUCH THAT EVEN SOME LINGERING MORNING CLOUD COVER COULD BE OVERCOME. GIVEN THE WIDE SPREAD OF MODEL QPF SOLUTIONS...I WILL ALSO HOLD OFF ON A FLASH FLOOD WATCH AT THIS TIME. I SUSPECT THERE COULD BE LOCALLY HEAVY AREAS OF RAINFALL...BUT NOT ENOUGH TO WARRANT A WATCH AT THIS TIME. 12Z AND 18Z NAM SUGGESTS THAT ONLY SOUTHERN GILA COUNTY WILL SEE RAINFALL TOMORROW WHILE THE GFS/SREF PAINTS IN QPF ACROSS ALL OF THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX. STORMS SHOULD LINGER INTO THE EARLY OVERNIGHT HOURS ON SUNDAY...THEN GRADUALLY TAPER OFF RESULTING IN A FAIRLY NICE...DRY SUNDAY. I THINK SOME LINGERING MOISTURE WILL REMAIN IN PLACE ACROSS SOUTHERN GILA COUNTY SUNDAY THAT STORMS COULD FORM AND I HELD ONTO THE CHANCE /30 PERCENT/ MENTION OF PRECIP. RELEVANT PORTION OF PREVIOUS DISCUSSION... MONDAY THROUGH THURSDAY...THE GFS AND ECMWF SHOW A RIDGE CENTERED OVER TEXAS EXPANDING AND SHIFTING EASTWARD WHILE THE REMNANTS OF HURRICANE FRANK MOVE NORTH-NORTHWESTWARD ALONG THE WEST SIDE OF THE BAJA MEXICO PENINSULA. THIS WILL ENABLE MOISTURE TO RETURN TO SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA...THE GFS BEING FASTER WITH THE MOIST ADVECTION. AS A RESULT...EXPANDED SLIGHT CHANCE POPS WESTWARD MONDAY THROUGH WEDNESDAY. WITH AN EXPANDING HIGH AND NORTHWARD RETREAT OF THE WESTERLIES...EXPECT TEMPERATURES TO INCREASE AGAIN. && .AVIATION... SOUTH CENTRAL AZ...INCLUDING KIWA AND KPHX... MOST OF THE CENTRAL DESERTS ARE RUNNING QUITE COOL THIS AFTERNOON... WHICH SHOULD INHIBIT CONVECTION OVER THE CENTRAL DESERTS...INCLUDING KPHX AND KIWA FOR THE NEXT COUPLE HOURS. HOWEVER...RATHER IMPRESSIVE AREA OF UPWARD FORCING ASSOCIATED WITH AN UPPER LEVEL LOW WILL ROTATE THROUGH CENTRAL ARIZONA OVERNIGHT...THUS CONTINUING THE THREAT OF SHOWERS/THUNDERSTORMS IMPACTING THE DESERT TERMINALS. VERY DIFFICULT TO PIN POINT EXACTLY WHEN/WHERE STORMS WILL FORM...SO WILL CONTINUE CB/S IN THE TAFS WITH VCTS DURING THE PRIME TSTORM HOURS AFTER 22Z AND THROUGH THE EVENING HOURS. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... AS OF 22Z THIS AFTERNOON...FOCUS IS ON VERY STRONG THUNDERSTORMS SOUTH OF IMPERIAL...SOUTH OF THE BORDER. EXPECTING THIS AREA OF THUNDERSTORMS TO PUSH AN OUTFLOW THROUGH KIPL...CAUSING SOME GUSTY CONDITIONS THROUGHOUT THE NEXT FEW HOURS. OTHERWISE...STORMS WILL PROPAGATE NORTHEASTWARD...AND COULD EVENTUALLY MAKE THEIR WAY AS FAR NORTH AS KBLH. WILL KEEP CB/S IN THE TAFS FOR NOW. DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... A BROAD TROUGH WILL BE OVER THE SOUTHWEST EARLY IN THE EXTENDED. SHARP CONTRAST IN MOISTURE AND PRECIPITATION CHANCES WILL EXIST WITH MOISTURE ELEVATED ACROSS EASTERN ARIZONA AND DEPRESSED SIGNIFICANTLY ACROSS SOUTHERN CALIFORNIA. THE TROUGH WILL RETREAT NORTHWARD TOWARD THE MIDDLE OF THE WEEK...ALLOWING TEMPERATURES TO EDGE UP AGAIN AND MOISTURE LEVELS TO EVEN OUT REGION-WIDE. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS/AJ AVIATION...WANEK FIRE WEATHER...INIGUEZ
Hazardous weather outlook, Aug 27, 2:24 PM MST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 224 PM MST FRI AUG 27 2010 AZZ022>024-281400- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 224 PM MST FRI AUG 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT. THE PRIMARY THREATS WITH ANY STORMS THAT DEVELOP WILL BE STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL AS WELL AS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE ON SATURDAY AS A LARGE AREA OF LOW PRESSURE MOVES THROUGH THE REGION. SOME STORMS SATURDAY AFTERNOON COULD BE STRONG TO SEVERE. IN ADDITION...LOCALIZED FLOODING OF AREA ROADWAYS AND NORMALLY DRY WASHES IS POSSIBLE. THE CHANCE OF SHOWERS WILL DECREASE ON SUNDAY BUT INCREASE AGAIN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ027-028-281400- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 224 PM MST FRI AUG 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF LATE AFTERNOON AND EVENING THUNDERSTORMS. ANY STORMS THAT FORM COULD PRODUCE CLOUD TO GROUND LIGHTNING AND PERIODS OF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE ON SATURDAY AS A LARGE AREA OF LOW PRESSURE MOVES THROUGH THE REGION. SOME STORMS SATURDAY AFTERNOON COULD BE STRONG TO SEVERE. IN ADDITION...LOCALIZED FLOODING OF AREA ROADWAYS AND NORMALLY DRY WASHES IS POSSIBLE. THE CHANCE OF SHOWERS WILL DECREASE ON SUNDAY BUT INCREASE AGAIN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-021-025-026-281400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- 224 PM MST FRI AUG 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST- CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF LATE AFTERNOON AND EVENING THUNDERSTORMS. ANY STORMS THAT FORM COULD PRODUCE CLOUD TO GROUND LIGHTNING AND PERIODS OF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS ON SATURDAY...HOWEVER AT THIS TIME IT APPEARS THAT THE STRONGEST STORMS WILL BE MAINLY EAST OF LA PAZ AND YUMA COUNTIES. IF ANY STORMS DEVELOP...THEY COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. STORM CHANCES WILL DECREASE SIGNIFICANTLY ON SUNDAY WITH ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE MONDAY THROUGH FRIDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ030>033-281400- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 224 PM PDT FRI AUG 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF LATE AFTERNOON AND EVENING THUNDERSTORMS. ANY STORMS THAT FORM COULD PRODUCE CLOUD TO GROUND LIGHTNING AND PERIODS OF HEAVY RAINFALL. IN ADDITION...LATE AFTERNOON HEAT INDICES WILL APPROACH 115 DEGREES AROUND IMPERIAL AND EL CENTRO. TAKE THE PROPER PRECAUTIONS IF PLANNING OUTDOOR ACTIVITIES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 27, 3:54 PM MST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
354 PM MST FRI AUG 27 2010
CAZ033-272345-
IMPERIAL CA-
354 PM PDT FRI AUG 27 2010
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA
UNTIL 445 PM PDT
AT 351 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MT. SIGNAL...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALEXICO...
EL CENTRO...
IMPERIAL...
LAT...LON 3303 11575 3268 11526 3267 11527 3266 11540
3264 11572 3273 11582
TIME...MOT...LOC 2254Z 228DEG 19KT 3273 11567
HIRSCHLocal storm report, Aug 27, 4:32 PM MST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
432 PM MST FRI AUG 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL EL CENTRO 32.79N 115.56W
08/27/2010 E1.50 INCH IMPERIAL CA UNKNOWN
PING PONG BALL SIZED HAIL REPORTED BY THE PUBLIC IN EL
CENTRO.
&&
PADDOCKLocal storm report, Aug 27, 4:40 PM MST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
440 PM MST FRI AUG 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL BRAWLEY 32.98N 115.53W
08/27/2010 E1.75 INCH IMPERIAL CA TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED BY SPOTTER IML400.
&&
PADDOCKLocal storm report, Aug 27, 5:22 PM MST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
522 PM MST FRI AUG 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL WELLTON 32.67N 114.14W
08/27/2010 E1.00 INCH YUMA AZ BROADCAST MEDIA
&&
SSIPPLESpecial weather statement, Aug 27, 5:53 PM MST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
553 PM MST FRI AUG 27 2010
AZZ022-023-280145-
MARICOPA AZ-
553 PM MST FRI AUG 27 2010
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 645 PM MST
AT 550 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF WITTMANN...MOVING SOUTH AT
20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...
CIRCLE CITY...
WITTMANN...
LAT...LON 3393 11238 3393 11235 3391 11232 3366 11233
3383 11273 3397 11253
TIME...MOT...LOC 0053Z 012DEG 18KT 3386 11245
HIRSCHSpecial weather statement, Aug 27, 7:04 PM MST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
704 PM MST FRI AUG 27 2010
AZZ020-021-280245-
LA PAZ AZ-
704 PM MST FRI AUG 27 2010
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 745 PM MST
AT 702 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BOUSE...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
BOUSE...
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.
LAT...LON 3424 11391 3408 11353 3378 11362 3378 11403
3392 11420 3418 11427 3425 11417
TIME...MOT...LOC 0204Z 224DEG 12KT 3393 11404
HIRSCHThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 5:16 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Yuma | 59 min |
| Aug 27, 5:48 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 117 min |
| Aug 27, 5:53 PM MST | Special Weather Statement | PSR | Maricopa | 52 min |
| Aug 27, 7:04 PM MST | Special Weather Statement | PSR | La Paz | 41 min |
| Aug 27, 7:59 PM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Aug 28, 3:09 PM MST | Special Weather Statement | PSR | 51 min | |
| Aug 28, 3:30 PM MST | Dust Storm Warning | PSR | 60 min | |
| Aug 28, 4:13 PM MST | Special Weather Statement | PSR | 62 min | |
| Aug 28, 4:17 PM MST | Special Weather Statement | PSR | 58 min | |
| Aug 28, 4:26 PM MST | Special Weather Statement | PSR | Maricopa | 34 min |
| Aug 28, 4:38 PM MST | Special Weather Statement | PSR | Maricopa | 37 min |
| Aug 28, 4:56 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 64 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.